AMS eContent Search Results
Matches for: msc=(60F15) AND publication=(all)
Sort order: Date
     

  
Results: 31 to 60 of 129 found      Go to page: 1 2 3 4 5

[31] C. Aistleitner, I. Berkes and R. Tichy. On the asymptotic behavior of weakly lacunary series. Proc. Amer. Math. Soc. 139 (2011) 2505-2517. MR 2784816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Bjørn Kjos-Hanssen and Tamás Szabados. Kolmogorov complexity and strong approximation of Brownian motion. Proc. Amer. Math. Soc. 139 (2011) 3307-3316. MR 2811285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences. Trans. Amer. Math. Soc. 362 (2010) 5967-5982. MR 2661504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Aurel Spataru. Upper bounds for series involving moderate and small deviations. Proc. Amer. Math. Soc. 138 (2010) 2601-2606. MR 2607890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] I. V. Malyk, E. F. Tsar'kov and V. K. Yasyns'kyĭ. Asymptotic behavior of the solution of a linear stochastic differential-difference equation of neutral type. Theor. Probability and Math. Statist. 79 (2009) 89-100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Gérald Tenenbaum. Lois du logarithme itéré avec pondérations additives. Proc. Amer. Math. Soc. 137 (2009) 4255-4257. MR 2538586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Melanie Birke and Holger Dette. A note on some random orthogonal polynomials on a compact interval. Proc. Amer. Math. Soc. 137 (2009) 3511-3522. MR 2515420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] P. Chen, T.-C. Hu and A. Volodin. Limiting behaviour of moving average processes under negative association assumption. Theor. Probability and Math. Statist. 77 (2008) 165-176. MR 2432780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Katusi Fukuyama and Yutaka Komatsu. A law of large numbers for arithmetic functions. Proc. Amer. Math. Soc. 137 (2009) 349-352. MR 2439459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Uwe Einmahl and Deli Li. Characterization of LIL behavior in Banach space. Trans. Amer. Math. Soc. 360 (2008) 6677-6693. MR 2434306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Bing-Yi Jing, Qi-Man Shao and Wang Zhou. Towards a universal self-normalized moderate deviation. Trans. Amer. Math. Soc. 360 (2008) 4263-4285. MR 2395172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Holger Dette and Lorens A. Imhof. Uniform approximation of eigenvalues in Laguerre and Hermite $\beta$-ensembles by roots of orthogonal polynomials. Trans. Amer. Math. Soc. 359 (2007) 4999-5018. MR 2320657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] J. Ben Hough and Yuval Peres. An LIL for cover times of disks by planar random walk and Wiener sausage. Trans. Amer. Math. Soc. 359 (2007) 4653-4668. MR 2320645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Davar Khoshnevisan. Terminus: Stochastic integration. Graduate Studies in Mathematics 80 (2007) 181-201.
Book volume table of contents   
View Article: PDF

[45] Davar Khoshnevisan. The central limit theorem. Graduate Studies in Mathematics 80 (2007) 91-117.
Book volume table of contents   
View Article: PDF

[46] Davar Khoshnevisan. Appendix. Graduate Studies in Mathematics 80 (2007) 203-208.
Book volume table of contents   
View Article: PDF

[47] Davar Khoshnevisan. Measure theory. Graduate Studies in Mathematics 80 (2007) 23-34.
Book volume table of contents   
View Article: PDF

[48] Davar Khoshnevisan. Probability. Graduate Studies in Mathematics 80 (2007) MR MR2296582.
Book volume table of contents   

[49] Davar Khoshnevisan. Classical probability. Graduate Studies in Mathematics 80 (2007) 1-16.
Book volume table of contents   
View Article: PDF

[50] Davar Khoshnevisan. Bernoulli trials. Graduate Studies in Mathematics 80 (2007) 17-22.
Book volume table of contents   
View Article: PDF

[51] Davar Khoshnevisan. Product spaces. Graduate Studies in Mathematics 80 (2007) 53-64.
Book volume table of contents   
View Article: PDF

[52] Davar Khoshnevisan. Brownian motion. Graduate Studies in Mathematics 80 (2007) 159-180.
Book volume table of contents   
View Article: PDF

[53] Davar Khoshnevisan. Integration. Graduate Studies in Mathematics 80 (2007) 35-52.
Book volume table of contents   
View Article: PDF

[54] Davar Khoshnevisan. Independence. Graduate Studies in Mathematics 80 (2007) 65-90.
Book volume table of contents   
View Article: PDF

[55] Davar Khoshnevisan. Martingales. Graduate Studies in Mathematics 80 (2007) 119-158.
Book volume table of contents   
View Article: PDF

[56] V. V. Buldygin and V. O. Koval'. Prokhorov--Loève strong law of large numbers for martingales normalized by operators. Theor. Probability and Math. Statist. 73 (2006) 31-46. MR 2213334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] A. Castellucci and R. Giuliano Antonini. Laws of iterated logarithm for stochastic integrals of generalized sub-Gaussian processes. Theor. Probability and Math. Statist. 73 (2006) 47-56. MR 2213840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] István Berkes and Michel Weber. A law of the iterated logarithm for arithmetic functions. Proc. Amer. Math. Soc. 135 (2007) 1223-1232. MR 2262929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Sergio Albeverio, Yeneng Sun and Jiang-Lun Wu. Martingale property of empirical processes. Trans. Amer. Math. Soc. 359 (2007) 517-527. MR 2255184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] V. O. Koval'. Bounded law of the iterated logarithm for sums of independent random vectors normalized by matrices. Theor. Probability and Math. Statist. 72 (2006) 69-73. MR 2168137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 129 found      Go to page: 1 2 3 4 5

American Mathematical Society